Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Interpolation and Gleason parts in $ L$-domains


Author: Michael Frederick Behrens
Journal: Trans. Amer. Math. Soc. 286 (1984), 203-225
MSC: Primary 46J15; Secondary 03D55, 03H05, 30H05
DOI: https://doi.org/10.1090/S0002-9947-1984-0756036-X
MathSciNet review: 756036
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the closure of $ [ - 1/2,0)$ in the maximal ideal space $ \mathcal{M}(\mathcal{D})$ of $ {H^\infty }(\mathcal{D})$) for an arbitrary $ L$-domain $ \mathcal{D}$. For $ L$-domains satisfying $ \sup ({c_{n + 1}}/{c_n}) < 1$ and $ \Sigma {({r_n}/{c_n})^p} < \infty $, some $ p \geqslant 1$, we describe all interpolation sequences for $ {H^\infty }(\mathcal{D})$, we show that a homomorphism (except the distinguished homomorphism, when it exists) lies in a nontrivial Gleason part if and only if it is contained in the closure of an interpolating sequence, and we describe all the analytic structure occurring in $ \mathcal{M}(\mathcal{D})$.


References [Enhancements On Off] (What's this?)

  • [1] M. Behrens, Analytic sets in $ \mathcal{M}(\mathcal{D})$, Victoria Symposium on Nonstandard Analysis (Hurd and Loeb, eds.), Lecture Notes in Math., vol. 369, Springer-Verlag, Berlin, 1974.
  • [2] -, Geometry of analytic sets in maximal ideal spaces (to appear).
  • [3] -, The corona conjecture for a class of infinitely connected domains, Bull. Amer. Math. Soc. 76 (1970), 387-391. MR 0256166 (41:825)
  • [4] -, The maximal ideal space of algebras of bounded analytic functions on infinitely connected domains, Trans. Amer. Math. Soc. 161 (1971), 359-380. MR 0435420 (55:8380)
  • [5] J. Gamett, Interpolating sequences for bounded harmonic functions, Indiana Univ. Math. J. 21 (1971), No. 3, 187-192. MR 0284589 (44:1814)
  • [6] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [7] -, Bounded analytic functions and Gleason parts, Ann. of Math. (2) 86 (1967), 74-111. MR 0215102 (35:5945)
  • [8] M. Tsuji, Potential theory, Maruzen, Tokyo, 1959. MR 0114894 (22:5712)
  • [9] L. Zalcman, Bounded analytic functions on domains of infinite connectivity, Trans. Amer. Math. Soc. 144 (1969), 241-270. MR 0252665 (40:5884)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46J15, 03D55, 03H05, 30H05

Retrieve articles in all journals with MSC: 46J15, 03D55, 03H05, 30H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0756036-X
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society